# SDR GTIA2019040843265

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 27,101 hours, 12,254 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD INBOARD FA FLASH LIGHT BASE BROKE ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R&R FWD F/A I/B JUMPSEAT FLASHLIGHT IAW A320 EMER EQUIP. THIS ACTION CLEARS DMI # 241927101, MOC NOTIFIED, PLACARD REMOVED. DMI LOG UPDATED
